# SDR DALA13038523756

- Difficulty date: August 5, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 39,698 hours, 14,766 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND BS 727B, RBL 45.50, SEAT TRACK INBD FLANGE FORWARD & AFT FASTENER HOLES ARE CRACKED. MX PERFORMED PERMANENT REPAIR TO SEAT TRACK IAW ERA 516852-14, REV 0, REV 1 OF PRI 516852-14.
